Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 3, Issue 1, 1 - 101
Articles: 1 - 8 XML export
Edge Extension Of Graphs And Digraphs
Author(s): Akram B. Attar
Pages: 1 - 10
Multiplicity Results For A Kirchho-type Doubly Eigenvalue Boundary Value Problem
Author(s): S. Heidarkhani, G.a. Afrouzi
Pages: 11 - 20
On Behavior Of Preconditioned Methods For A Class Of Compact Finite Difference Schemes In Solution Of Hyperbolic Equations
Author(s): A. Golbabai, M.m. Arabshahi
Pages: 21 - 34
A Dynamic Model F Or Pert Risk Evaluating In Fuzzy Environment
Author(s): Hossein Mehrabadi
Pages: 35 - 52
Impact Of International Market Entry Strategy On Export Performance
Author(s): Jamshid Salehi Sadaghiani, Nabi Allah Dehghan, Kambiz Navabi Zand
Pages: 53 - 70
Linear System Of Equations With Trapezoidal Fuzzy Numbers
Author(s): S.h. Nasseri, M. Gholami
Pages: 71 - 79
Solution Of Mixed B.v.p Including A Rst Order Three Dimensional P.d.e With Nonlocal And Global Boundary Conditions
Author(s): J. Ebadpour, N. Aliev
Pages: 80 - 93
On Positive Weak Solutions For Some Nonlinear Elliptic Boundary Value Problems Involving The P-laplacian
Author(s): S.h. Rasouli, G.a. Afrouzi, J. Vahidi
Pages: 94 - 101

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more